# SDR DHL2002720515

- Difficulty date: October 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, MAIN CABIN SEAT TRACK DAMAGED BS 480 TO 560 LBL 45.5. REPAIRED IAW SRM.
